Is it okay to drink Zevit grow with a history of ulcers? After drinking it feels nauseous, does it continue or what? Thanks ..
Good evening, thanks for asking at HealthReplies.com. Ulcer disease is a term used to describe pain in the stomach. Conditions that lead to stomach ulcers can vary, namely:
Drug side effects
Too much to eat
Eating too fast
And one of them is eating foods that are spicy, sour, oily and fatty. The product you mentioned contains vitamin C which may be on you, the acid content in this vitamin C is enough to irritate your stomach, especially if you take it on an empty stomach. So that our advice, the next time you consume this product, make sure your stomach is filled beforehand. If you are still nauseous, then that is a sign that you cannot take this drug anymore because of the acid content in it.
If your condition is still nauseous even though you have stopped taking these vitamins, then you should check with your doctor because there may be other reasons that trigger these complaints to you.
Meanwhile, avoid caffeine, drink lots of water, avoid stress, eat more slowly, eat on time, and get adequate rest. We wish you and your family good health.
That's all, hope it helps.
dr. Amadeo D. Basfiansa